Ask a Dog Vet and Get Answers to Your Dog Health Questions
Hi this is DR b and I would be happy to help you with this.....no, you cannot and should not give aspirin to your dog. First off, it is terrible for pain and second he is taking Prednisone and giving these two together can cause a gastric ulcer. So, lets talk about what you can do.....you can go back to giving the Pred every day until you get your dog to your vet which you should do asap. Also do you happen to have any tramadol on hand?
Also if your dog ha s a yeast ear infection a primary cause for this should be found as this is almost never a primary disease. There is usually an underlying cause and until this is found your dog may continue to have pain and ear infections. Food allergy is one of the most common causes of secondary yeast otitis in dogs.
I hope this helps you but feel free to let me know if you have any further questions. Sincerely, DRB
Please hit rate my service as that is the only way I am compensated. A positive rating will not close this question and I am more than happy to answer any follow up questions that you have.
Please remember my answers do not replace or supersede the advice of your veterinarian as my answers do not create a valid client patient relationship as I am unable to examine your pet. Thank you very much!
Can I assist you further or answer any other questions for you today?
You are welcome. Do let me know if you need additional help even after you see your vet as I can help with follow up....if you don't mind please rate my service as that is the only way I am compensated for my time. Thank you very much and let me know if you have questions after you see your vet...DRB